I'm not sure what that could mean but I know that even when you take the prescription fluconazole it should take about a week for all of your symptoms to be alleviated. I would say that if you still have this a week after you took the prescription you might want to go back to the doctor and have them check you again. As far as douching goes....I used to be a big fan of it until my doctor told me that douching could upset your balance down there. So the douching might not be helping you either. The white clumpy stuff and the flakes you decribed could have also been residue from a cream otc for a yeast infection if that is the type you used. Especially if you only had used it a couple days before you started the fluconazole. I hope this helps you out. Good luck.
Hi .. 90% of vaginal discharge, itching and soreness is generally caused by yeast/fungi infections. A close friend introduced me to "Olive Leaf Extract" and I have never looked back. I take a 10 mls per day orally, and apply it with cotton wool to the affected areas. The relief is immediate, its truly amazing. Do yourself a huge favour and look "Olive Leaf Extract" on the net.
I hope this is of some help to you, good luck,
yes, NO douching! your vagina is on auto pilot to self clean, so when you douche you're removing everything..the bad AND the good. i mean maybe you've douched for years and never had this problem, but definitely try not to do it anymore, especially while you're treating an infection down there. when your doctor gets back and if you're still not having relief, tell them that you douched. they will probably put you on stronger suppositories. good luck :) , nasty yeast infections can be the worst!